# SDR 2004UALA00144

- Difficulty date: February 17, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 40,465 hours, 5,006 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER T-CHORD ON THE FRAME AT BS 1780, APPROX RBL 27 HAS A DENT IN THE HORIZONTAL FLANGE OF THE CHORD.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED REPAIR ANGLE, SHIMS, INTERCOSTAL WEB & FILLERS.
